# SDR HNAA2017010900012

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,493 hours, 65,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 0140
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK, EMERGENCY EXIT LIGHTS AT AIRSTAIR DOOR WILL NOT ILLUMINATED.  REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD IAW 33-50-03Q.
